# SDR CA050527031

- Difficulty date: May 24, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC8101
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ON TRANSITION BETWEEN CLIMB AND CRUISE, THE ENGINE EXPERIENCED AN UNCOMMANDED SHUT-DOWN.  THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  PWC WILL MONITOR THE INVESTIGATION OF THE EVENT AND ADVISE OF ROOT CAUSE, ONCE ESTABLISHED.
